Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 352, Number 7

All articles in this issue are freely accessible.

Heteroclinic cycles for reaction diffusion systems by forced symmetry-breaking
Stanislaus Maier-Paape and Reiner Lauterbach.
Trans. Amer. Math. Soc. 352 (2000), 2937-2991
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1604002
An electromagnetic inverse problem in chiral media
Stephen R. McDowall.
Trans. Amer. Math. Soc. 352 (2000), 2993-3013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1675214
A criterion for reduction of variables in the Willmore-Chen variational problem and its applications
Manuel Barros, Angel Ferrández, Pascual Lucas and Miguel A. Meroño.
Trans. Amer. Math. Soc. 352 (2000), 3015-3027
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1621713
Inflection points and topology of surfaces in 4-space
Ronaldo Alves Garcia, Dirce Kiyomi Hayashida Mochida, Maria del Carmen Romero Fuster and Maria Aparecida Soares Ruas.
Trans. Amer. Math. Soc. 352 (2000), 3029-3043
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1638242
Projective manifolds with small pluridegrees
Mauro C. Beltrametti and Andrew J. Sommese.
Trans. Amer. Math. Soc. 352 (2000), 3045-3064
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1641087
A finitely axiomatizable undecidable equational theory with recursively solvable word problems
Dejan Delic.
Trans. Amer. Math. Soc. 352 (2000), 3065-3101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615947
Adams operations, localized Chern characters, and the positivity of Dutta multiplicity in characteristic $0$
Kazuhiko Kurano and Paul C. Roberts.
Trans. Amer. Math. Soc. 352 (2000), 3103-3116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707198
Fundamental groups of moduli and the Grothendieck-Teichmüller group
David Harbater and Leila Schneps.
Trans. Amer. Math. Soc. 352 (2000), 3117-3148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1615979
Universal Formulae for SU$(n)$ Casson Invariants of Knots
Hans U. Boden and Andrew Nicas.
Trans. Amer. Math. Soc. 352 (2000), 3149-3187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695018
$K$-theory of projective Stiefel manifolds
Nelza E. Barufatti and Derek Hacon.
Trans. Amer. Math. Soc. 352 (2000), 3189-3209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709770
A filtration of spectra arising from families of subgroups of symmetric groups
Kathryn Lesh.
Trans. Amer. Math. Soc. 352 (2000), 3211-3237
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707701
Steiner type formulae and weighted measures of singularities for semi-convex functions
Andrea Colesanti and Daniel Hug.
Trans. Amer. Math. Soc. 352 (2000), 3239-3263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1751449
Sharp weighted inequalities for the vector-valued maximal function
Carlos Pérez.
Trans. Amer. Math. Soc. 352 (2000), 3265-3288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1695034
Absolutely continuous S.R.B. measures for random Lasota-Yorke maps
Jérôme Buzzi.
Trans. Amer. Math. Soc. 352 (2000), 3289-3303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1707698
Shift equivalence and the Conley index
John Franks and David Richeson.
Trans. Amer. Math. Soc. 352 (2000), 3305-3322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1665329
Hyperbolic minimizing geodesics
Daniel Offin.
Trans. Amer. Math. Soc. 352 (2000), 3323-3338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661274
The characters of the generalized Steinberg representations of finite general linear groups on the regular elliptic set
Allan J. Silberger and Ernst-Wilhelm Zink.
Trans. Amer. Math. Soc. 352 (2000), 3339-3356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1650042
Trees and valuation rings
Hans H. Brungs and Joachim Gräter.
Trans. Amer. Math. Soc. 352 (2000), 3357-3379
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1653339
Hereditary crossed products
Jeremy Haefner and Gerald Janusz.
Trans. Amer. Math. Soc. 352 (2000), 3381-3410
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1661242
A generalized Brauer construction and linear source modules
Robert Boltje and Burkhard Külshammer.
Trans. Amer. Math. Soc. 352 (2000), 3411-3428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1694281